MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Gan Chiryo Gakkai shi · 1989

Toxicity of vincristine overdose in a patient with invasive mole.

Takada S, Chen S Z, Mori H

Клинический случайСтатьяПеревод в очереди

Аннотация

A few reports have documented overdoses of vincristine sulfate. The present report describes our experience with serious complications of a vincristine overdose in an 18-year-old female who had methotrexate-resistant invasive mole. The patient received VAC therapy as the second line chemotherapy after 2 courses of MTX therapy. In the 6th course of VAC therapy, she was given 5 consecutive daily doses of VCR by mistake. On the 5th day of this VAC therapy, she showed the following toxic symptoms: abdominal pain, lumbago, insomnia, bleeding tendency, absence of motor reflex, leukopenia, and paralytic ileus. These symptoms led to realization of the VCR overdose. Leucovorin calcium administration and supportive treatment were carried out. Although it was difficult to evaluate the efficacy of leucovorin calcium on the vincristine toxic symptoms, she recovered and was discharged on the 36th hospital day.

Для цитирования: Takada S, Chen S Z, Mori H. Toxicity of vincristine overdose in a patient with invasive mole.. Nihon Gan Chiryo Gakkai shi. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.